# SDR SWIA201440516

- Difficulty date: December 4, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 39,265 hours, 33,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27, FLOOR SUPPORT UPPER CAP BETWEEN BS 574 - 621 HAS CORROSION AT NUTPLATE LOCATIONS.  INSTALLED NEW FLOOR SUPPORT CAP IAW SRM AND REO.
